# SDR JJBA20240328099

- Difficulty date: February 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 RH SIDE SHEAR CLIP FR15 BTW STR 15-16 CRACKED. AT CF1, AT FR15 ON RH SIDE BTW STR 15-16, ON EXTERNAL SKIN PAINT STRIPPED AND SHEAR CLIP REMOVED AND REPLACED
